# SDR 07FDEA02599

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778736202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN PANEL AROUND DME 2 ANTENNA, BETWEEN FRAME 30 -31, P54 LT/P54 RT.  REPAIR PERFORMED BY CORROSION REMOVAL AND INSTALLING AN EXTERNAL DOUBLER BASED ON SRM 53-10-12 / FIG 225, COVERED BY EA 6-5314-106493.
